# SDR CA031106006

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 26,586 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Link
- Part number: 85230448001
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND HANDLING WHILE CLOSING THE CARGO DOOR THE LINK ASSEMBLY BROKE CAUSING THE HANDLE FREE TO TURN.  RAMP CREW WAS NOT ABLE TO LOCK THE DOOR USING THE HANDLE.  THE LINK WAS FOUND BROKEN AT THE LOWER SECTION EYE END.
